# SDR SWAA2025010359502

- Difficulty date: November 13, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231NF TOP SURFACE DELAMINATED.<[01] CABIN FLOOR PANEL 231NF WITH TOP SURFACE DELAMINATED WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0 AND BDWG: 143A5810 ID: 0527 DUE TO AMOUNT OF ALL DAMAGE.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
